# SDR SIMA20140723005

- Difficulty date: July 23, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 24,410 hours, 20,088 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 14522040001
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR ELECTRONICS COMPARTMENT ACCESS HATCH FRAME IS CRACKED BELOW PIN ATTACHMENT BRACKET.  FABRICATED & INSTALLED REPAIR DOUBLER & FILLER IAW ERS-EM-52MR-176.
